alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : SINGH PARIHAR, HARI [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Singh Parihar, Hari and Agarwal Malaviya, Ritu A class of multivalent functions defined by generalized Ruscheweyh derivatives involving a general fractional derivative operator. Proyecciones (Antofagasta), June 2014, vol.33, no.2, p.189-204. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 Singh Parihar, Hari. ON TURÁN'S TYPE INEQUALITIES FOR SOME SPECIAL FUNCTIONS AND OPERATORS. Proyecciones (Antofagasta), Aug 2010, vol.29, no.2, p.93-100. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Singh Parihar, Hari. INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR. Proyecciones (Antofagasta), Aug 2009, vol.28, no.2, p.169-180. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information